# SDR REXA02003

- Difficulty date: April 5, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- System (JASC): 2611 · Smoke Detection
- Part: Switch
- Part number: MS90311287
- Condition: Malfunctioned
- Location: Smoke Test
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 5810 - MEM-LFT, ON CLIMB-OUT, CREW RECEIVED CARGO SMOKE WARNING.  DETERMINED THAT THIS WAS A FALSE WARNING.  PER MAINTENANCE CONTROLS INSTRUCTION AIRCRAFT RETURNED TO MEMPHIS WITH UNEVENTFUL LANDING.  REMOVED AND REPLACED TEST SWITCH.  SYSTEM OPERATIONALLY CHECKED GOOD.  (M)
